# SDR WX0A2022060674108

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 50,027 hours, 31,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP / REMOVED & REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECKED GOOD"
